# SDR AALA202403262998

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 63,826 hours, 26,968 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: RECEIVED CABIN ALTITUDE ALERT AND MASKS WERE DEPLOYED; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MEX. PERFORMED DIGITAL CABIN PRESSURE CONTROLLER (DCPC) BITE PROCEDURE AT NO. 1 AND NO.2 DCPC PER FIM 21-31-00-810-801, NO FAULT FOUND AT THE MOMENT, THEREFORE PERFORMED PACK AND ZONE TEMPERATURE CONTROLLER BITE TEST TO THE LEFT AND THE RIGHT CONTROLLERS PER AMM 21-61-00-700-806-002. NO FAULT FOUND BOTH SYSTEMS OK FOR SERVICE.
